Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weak infinite products of Blaschke products


Author: Keiji Izuchi
Journal: Proc. Amer. Math. Soc. 129 (2001), 3611-3618
MSC (2000): Primary 46J15
Published electronically: April 16, 2001
MathSciNet review: 1860494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We study weak infinite products for sequences of Blaschke products. Using properties of these functions, $F_\sigma$-subsets of zero sets of functions in $H^\infty + C$ are studied. An affirmative answer is given to a problem on prime ideals of $H^\infty + C$ posed by Gorkin and Mortini.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46J15

Retrieve articles in all journals with MSC (2000): 46J15


Additional Information

Keiji Izuchi
Affiliation: Department of Mathematics, Niigata University, Niigata 950-2181, Japan
Email: izuchi@math.sc.niigata-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05957-3
PII: S 0002-9939(01)05957-3
Received by editor(s): November 8, 1999
Received by editor(s) in revised form: April 20, 2000
Published electronically: April 16, 2001
Additional Notes: Supported by Grant-in-Aid for Scientific Research (No.10440039), Ministry of Education, Science and Culture.
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2001 American Mathematical Society